# SDR DALA2020031101789

- Difficulty date: March 4, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1516046) ELECTRICAL ARC DAMAGE ON LH WINDSHIELD NBR 1 AT COCKPIT. CORRECTIVE ACTION: LH WINDSHIELD NBR 1 WAS REPLACED AT COCKPIT PER B757-300 AMM 56-11-01-424-015.
